# SDR 07FDEA04539

- Difficulty date: October 9, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 52,369 hours, 11,713 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Fitting
- Condition: Corroded
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 3 LEADING EDGE SLAT MIDDLE SUPPORT FITTING FOUND CORROSION.    10-24-07    REPAIR CARRIED OUT AS PER FEDEX EA 1-5740-115218,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
